# SDR MASA200602685

- Difficulty date: December 8, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 12,911 hours, 10,902 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7107 IAD.  SMOKE TOILET CAUTION MESSAGE.  MX INSPECTED THE LIGHTS AND BALLAST IN LAV, INSPECTED THE FANS AND THE PACKS FOR OIL ACCUM.  NO FAULTS NOTED.  OPERATED PACKS ON APU AND ENG AT IDLE AND POWER WITH NO SMOKE OR ODOR NOTED.
